Couldn't find what you looking for?

TRY OUR SEARCH!

I have a problem with water retention. Can prozac cause this?


Many thanks,

Sara

Loading...

Yes, it is listed as less common side effect for Prozac. I get some fluid retention with SSRI's including Prozac, it's annoying. I thought I might be imagining it, but now I know it's real. I notice it in my face, which gets slightly puffy and less defined.
Reply

Loading...

Ahh, finally someone else with this problem!! I've been searching the web for months about this and haven't been finding any info.
I love the anti-anxiety effect I get from SSRI's but I can't stand the puffy face. It seems like all the SSRI's do this to me. Does anyone have an explanation as to why this happens? I would love to know!! I want to counter-act it somehow. Diuretics work to some degree, for example Dandelion Root is a good OTC diuretic.
Reply

Loading...

I got fluid retention when i was on Aropax a SSRI I put on weight which I think was mainly fluid. I got sore arms, RSI from computer work which I believe was caused by poor circulation in my arms from all the fluid. I also got hot flushes, when I went off the aropax the hot flushes and water retention went away.
Reply

Loading...